# SDR JJBA20230320023

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 44,557 hours, 29,396 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 971808MODB
- Part serial: MX673490
- Condition: Inoperative
- Part time: 989 hours, 897 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HYD 1 SYSTEM LOW QUANTITY ON EICAS THEN 10-15 MINUTES LATER HYD 1 SYSTEM FAIL ON EICAS. REMOVED AND REPLACED HYDRAULIC SYSTEM #1 ELECTRIC MOTOR DRIVEN PUMP. BLED AIR FROM HYDRAULIC SYSTEM 1. OPS CHECK SAT. REMOVED AND REPLACED LH ENGINE DRIVEN HYDRAULIC PUMP. PERFORMED ENGINE LEAK TEST, NO LEAKS NOTED
